# SDR R61A2021112900935

- Difficulty date: November 18, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 34,662 hours, 22,044 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Seal Rest
- Condition: Cracked
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT, LOWER CENTER SEAL REST CRACKED. REMOVED AND REPLACED CENTER SEAL REST IAW EMB 175 SRM 51-41-01 AND 53-21-29. SEE VP-038874-2021 N/R #5 FOR WORKED PERFORMED.
